# SDR IPXA2016072206162

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 24,615 hours, 14,921 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE HAS LOST VACUUM PACK.  R & R PBE IAW AMM 25-64-00-902-041.
